Loading ...
Sorry, an error occurred while loading the content.
 

Re: HUM_FORUM: Re: 2 Hours sleep....serious!

Expand Messages
  • Tobypaws2002@aol.com
    In a message dated 03/07/2007 17:17:55 GMT Daylight Time, ... So sorry you re going through this torment. May I just briefly recommend Phenergan , it is an
    Message 1 of 1 , Jul 5, 2007
      In a message dated 03/07/2007 17:17:55 GMT Daylight Time, petertaylorwood@... writes:
      --- In humforum@yahoogroup s.com, "acorn1399" <acorn1399@. ..> wrote:
      >
      > --- In humforum@yahoogroup s.com, "sirius_wolf" <maddie@> wrote:
      >
      >
      >
      >
      > >The other night it was so bad I thought I was going to go insane. I
      > am really getting tired of people who can't hear it and the callous
      > remarks they make. I have tried plugs, cotton, a radio nothing drowns
      > it out. It is quite maddening and totally disrupts life. most of the
      > time I am running on 2 hours sleep. During the day I feel drained. I
      > haven't found any solutions but am open to suggestions.
      >
      >
      > PEACE,
      > acorn
      So sorry you're going through this torment.
      May I just briefly recommend 'Phenergan', it is an anti-histamine, actually,
      but with the useful side effect of making a delightful drowsey feeling, which is hard to resist.
      You really need to get some more sleep,
      it is vital to your health.
       
      I always advise Hearers to be very wary of whatever
       they take, especially prscription sleeping pills,
      after the benzo-diazepines I got 'hooked' on made
      my hearing SUPER-SENSITIVE...
      (I am convinced this is true, and had it
      confirmed by an advisory Helpline for drugs of all sorts),
      BUT !
      Having said that, there is a newer
      prescription sleeping pill which is,
      as advised by Dr. Sarah Brewer in U.K.,
      safer than the older tablets, and which
      works its way out of the body within a few hours.
      That sounds like a useful thing, to me,
      as you probably then wouldn't
       have to risk that awful 'zombie' feeling when the
      drug is still in your system next day.
       
       
      The drug in question is called 'Sonata', or 'Zaleplon', I believe.
       
       
      Another useful-looking one is 'Mellodyn', link here:
       (I see the word 'sonata' is included,
      I tried to find out the ingredients, but it said 'site not found'....sorry....)
       
      Worth looking at The Net for further information.
       
      Hoping you can get some more sleep.
       
      Best Wishes,
      R.M.
      (LFNS Helpline, England.)
      ====================================================
       
       
       
       
       
    Your message has been successfully submitted and would be delivered to recipients shortly.